# SDR DALA2025040702683

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N519DN
- Make and model: Airbus A350-941
- Aircraft serial: 0588
- Aircraft time: 11,530 hours, 1,078 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND DOOR L3 SLIDE PRESSURE OUT OF GREEN BAND. REPLACED SLIDE PACK ASSEMBLY REF. LOG PAGE 0894624 AND W/C 2562-4001 FOR WORK PERFORMED. OK FOR SVC. (LP# 6981638)
